# SDR VJ9800052

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSY, OPS CHECKED GOOD IAW MM 33-50.  (M)
